Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 796274, 10 pages
http://dx.doi.org/10.1155/2013/796274
Research Article

Semi-Analytical Solution Based on Strip Method for Buckling and Vibration of Isotropic Plate

Department of Engineering Mathematics and Physics, Faculty of Engineering, Alexandria University, Alexandria, Egypt

Received 31 August 2013; Accepted 29 October 2013

Academic Editor: Chein-Shan Liu

Copyright © 2013 Mohamed A. El-Sayad and Ahmed M. Farag. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed A. El-Sayad and Ahmed M. Farag, “Semi-Analytical Solution Based on Strip Method for Buckling and Vibration of Isotropic Plate,” Journal of Applied Mathematics, vol. 2013, Article ID 796274, 10 pages, 2013. doi:10.1155/2013/796274